Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I need a break from the bathroom!!!!
Feb 1, 2004

I have been on meds since 1997 and with few changes in what i take they all have given me chronic diahrea...is there something i can do to stop this? If I go on vacation I tend to not take my meds so I can do things and not have to be next to a bathroom all day.

Response from Dr. Henry

I assume you have had a thorough work up looking for parasitic and other infections, pancreatitis, lactose intolerase, fat absorption problems, etc??I have had various patients respond to Shaman's Normal Stool Formula (over the counter alternative med), Metamucil, oat bran, Probiotics, pancreatic enzyme replacement, calcium supplements, lactase, diet evaluation, increased exercise, and changing any possibly contributing medication (as well as the usual antidiarrhea meds such as immodium and lomotil). Your HIV doc would likely be willing to discuss with you. KH



Previous
protease/mangosteen fruit
Next
Information you requested to fully answer Q on insulin resistance and biopsy results

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement